# SDR HALA0600690

- Difficulty date: September 10, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-300
- Aircraft serial: 26140
- Aircraft time: 17,003 hours, 3,348 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: S8221261101
- Part serial: 135714
- Condition: Malfunctioned
- Location: Autopilot Sys
- Part time: 17,003 hours, 3,348 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - NO F/D BARS OR F/D FLAG ON F/O ADI.  IND NORMAL WITH INST SOURCE SEL SW "C". NOTE: F/D BARS DISAPPEAR ON F/OS ADI WHEN LNAV AND VNAV SELECTED, F/O BARS RE APPEAR IF HDG SEL AND ALT HOLD SELECTED.  PERFORMED TEST 01 30 AND 40 FOUND NO FAULTS.  NO LAST LEG FAULTS NOTED.  REPLACED L FCC PER MM 22-11-01.  RAN TEST 40 AGAIN.  NO FAULTS NOTED OK FOR SERVICE
